# SDR ZW0A0109801

- Difficulty date: October 18, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N958U
- Make and model: Doug DC-9-82
- Aircraft serial: 49703
- Aircraft time: 41,981 hours, 21,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS IN THE TAIL CONE CATWALK WERE DIM AND THE CHUTE LIGHT WAS INOPERATIVE.  REPLACED THE BATTERIES IN POWER PACK B5-28 AND B5-27.
